# SDR USAASB01312

- Difficulty date: November 15, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE FORWARD SERVICE DOOR AND FORWARD ENTRY DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES.  OPERATIONAL CHECK GOOD.  (M)
